# SDR VNAA202512020043

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: CC67051724
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING COCKPIT DISCOVERED THERE TO BE A GOUGE IN RH BELOW WINDSHIELD SILL SUPPORT STRUCTURE
